# SDR CALA2013090290894

- Difficulty date: August 25, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,357 hours, 7,216 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT CEILING ABOVE SEATS 8 LT, SEAT 10 LT & SEAT 25 LT AISLES INOPERATIVE.  RELAMPED EMERGENCY CEILING LIGHTS AT SEATS 8 LT & 10LT & 25 LT AISLE. OPERATIONS OKAY.
